# SDR SIMA201131302

- Difficulty date: November 9, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 22,989 hours, 20,066 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND STRINGER 19 RIGHT PREVIOUS REPAIR AT FRAME 52/53 CHAFED ON INNER SURFACE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED PREVIOUS REPAIR, FABRICATED PREPPED INSTALLED REPAIR IAW EO EM-53MR-1434.  THE AIRCRAFT WAS RETURNED TO SERVICE.
